# SDR VNAA202502110020

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313623
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS421.00 BTW STGR 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E).   REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-21-06-101-006-A02
